Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 28, Issue 1

Issues

On the Koszul map of Lie algebras

Yves Cornulier
Published Online: 2014-09-18 | DOI: https://doi.org/10.1515/forum-2014-0048

Abstract

We motivate and study the reduced Koszul map, relating the invariant bilinear maps on a Lie algebra and the third homology. We show that it is concentrated in degree 0 for any grading in a torsion-free abelian group, and in particular it vanishes whenever the Lie algebra admits a positive grading. We also provide an example of a 12-dimensional nilpotent Lie algebra whose reduced Koszul map does not vanish. In an appendix, we reinterpret the results of Neeb and Wagemann about the second homology of current Lie algebras, which are closely related to the reduced Koszul map.

Keywords: Lie algebra homology; nilpotent Lie algebra; current Lie algebra

MSC: 17B55; 17B30; 17B56; 17B70; 19C09; 15A63

About the article

Received: 2014-03-20

Revised: 2014-05-21

Published Online: 2014-09-18

Published in Print: 2016-01-01


Citation Information: Forum Mathematicum, Volume 28, Issue 1, Pages 101–128, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2014-0048.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Oliver Baues and Wolfgang Globke
International Mathematics Research Notices, 2018, Volume 2018, Number 10, Page 3199

Comments (0)

Please log in or register to comment.
Log in